Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

I'm REALLY scared...

Posted by Noreen on September 26, 2001, at 12:27:51

In reply to Re: withdrawal Teighlor, posted by Kristi on September 25, 2001, at 21:31:00

I have just decided to go off of Effexor XR, and my doctor told me that I do not have to taper off of it like I tapered onto it. I had bad side effects getting on it. Lost weight, nauseated, headaches. After reading this, I'm really scared that she doesn't know what she's talking about. What should I do? I was taking 150mg/day for 5 days. Before that, I was taking 75mg/day for 4 weeks. I was on for 6 weeks. Does that make a difference?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Noreen thread:13781
URL: http://www.dr-bob.org/babble/20010917/msgs/79642.html